On the birational automorphism groups of algebraic varieties
Compositio Mathematica, Tome 63 (1987) no. 1, pp. 123-142
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__63_1_123_0,
author = {Hanamura, Masaki},
title = {On the birational automorphism groups of algebraic varieties},
journal = {Compositio Mathematica},
pages = {123--142},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {63},
number = {1},
mrnumber = {906382},
zbl = {0655.14007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__63_1_123_0/}
}
Hanamura, Masaki. On the birational automorphism groups of algebraic varieties. Compositio Mathematica, Tome 63 (1987) no. 1, pp. 123-142. http://geodesic.mathdoc.fr/item/CM_1987__63_1_123_0/